Alert archive / Mississippi / Tornado Warnings in 2018

Tornado Warning 29, NWS New Orleans, LA

November 1, 2018Pearl River County, Mississippi

NWS New Orleans, LA issued this tornado warning at Nov 1, 2018, 5:12 AM CDT for Pearl River County, Mississippi. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 1, 2018, 5:12 AM CDT (10:12 UTC)
Expired
Nov 1, 2018, 5:32 AM CDT
In force
20 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Pearl River County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 31, 11:07 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.2 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2018-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 90 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2018-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
90 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
957 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

133 
WFUS54 KLIX 011012
TORLIX
MSC109-011045-
/O.NEW.KLIX.TO.W.0029.181101T1012Z-181101T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
512 AM CDT THU NOV 1 2018

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  East central Pearl River County in southern Mississippi...

* Until 545 AM CDT.
    
* At 512 AM CDT, a severe thunderstorm capable of producing a tornado
  was located 9 miles southeast of Poplarville, moving northeast at
  45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  east central Pearl River County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
New Orleans.

&&

LAT...LON 3070 8934 3065 8945 3071 8951 3094 8935
TIME...MOT...LOC 1012Z 223DEG 38KT 3073 8944 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

32
1 follow-up statement
663 
WWUS54 KLIX 011032
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
532 AM CDT THU NOV 1 2018

MSC109-011042-
/O.CAN.KLIX.TO.W.0029.000000T0000Z-181101T1045Z/
Pearl River MS-
532 AM CDT THU NOV 1 2018

...THE TORNADO WARNING FOR EAST CENTRAL PEARL RIVER COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However gusty winds are still possible with this
thunderstorm.

A Tornado Watch remains in effect until 900 AM CDT for southern
Mississippi.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
New Orleans.

LAT...LON 3070 8934 3065 8945 3071 8951 3094 8935
TIME...MOT...LOC 1030Z 223DEG 38KT 3089 8927 

$$

32

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Nov 1, 4:39 AM CDT, 33 minutes earlier.

Area forecast discussion, Nov 1, 4:39 AM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
439 AM CDT Thu Nov 1 2018

.SYNOPSIS...

Regional radars showed line of storms, from east of Jackson to
Lake Pontchartrain to Morgan City, and scattered to numerous
showers were ahead of this line of storms, mainly over the east
half of forecast area. Special 06z sounding revealed surface base
cape value 2300 j/kg and precipitable water value of 1.7 inches.
Veering winds were still in play with a south wind of 45kts at
850mb and a southwest wind of 50kts at 500mb. Modest or skinny
cape values were noted above -20c. However, dry layer was noted
from 500mb to 400mb.

Latest surface analysis showed a 1003mb low over west Tennessee
with a cold front extending south to southwest Mississippi to
Lafayette to northwest Gulf. Pressure gradient of 4mb was located
across the forecast area. With 45kts at 850mb and surface temps
holding the 70s, surface winds have not decoupled and winds remain
breezy to windy ahead of the front. Wind

Upper air analysis and satellite imagery showed a vigorous wave
over Oklahoma to north central Texas. A 110 knot jet max was noted
over south texas to southwest Louisiana.

&&

.DISCUSSION...
The threat of severe weather will exist across central and
eastern portions of our forecast area this morning. With veering
winds with height ahead of the line of storms and drying in the
mid layers, isolated tornadoes and damaging winds through will
be the threat this morning. Progressive pattern will allow convection
to push east across the forecast area this morning. Will delay ZFP
and AFD to capture the stable approaching from the west this morning
through this afternoon. Ergo, look for several WCN for
updates west to east this morning. Wave has created strong winds
ahead of the wave but cold air advection is modest. As a result,
moderate winds are expected and air mass will be cool. Several
waves on the back side of the main trough will maintain northwest
flow through Saturday.

The next system will increase heights over Lower Mississippi
Valley late Saturday through early next week. GFS and EURO diverge
with the next system. GFS brings a wave across south Texas
becoming negatively tilted across east Texas Sunday night while
EURO maintain a broad trough over central CONUS. Will introduce
rain chances Sunday night and good chance of rain Monday into
Tuesday. Temperatures will return above normal next week.

&&

.AVIATION...

TAFs will completely hinge on the line of thunderstorms moving
across southeast Louisiana and southeastern Mississippi this
morning. Once the line passes through from west to east,
conditions will improve greatly.

&&

.MARINE...

Wind speeds and seas will be elevated this morning as the local
pressure tightens due to a surface low tracking through the Lower
MS Valley and to the northeast. That cold front should push
through the coastal waters this afternoon and evening. Winds will
likely relax this afternoon after frontal passage. Cold air
advection is modest and northwest winds should remain below SCA
tonight. Additional headlines will be needed tonight after the
front. After the front passes through, a short period of offshore
flow will ensue and should persist through early Saturday.

&&

.DECISION SUPPORT...

DSS code: Orange.
Deployed: None.
Activation: None.
Activities: Slight/Enhanced Risk of severe through noon today.
            Slight Risk of excessive rainfall first half of today.

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event; Marginal risk severe or
         excessive rain.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support for Slight risk severe
         or excessive rain.
Orange = High Impacts; Enhanced risk severe; nearby tropical
         events; HazMat or other large episodes.
Red    = Full engagement for moderate to high risk of severe
         and/or excessive rain; direct tropical threats; Events
         of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  68  48  63  46 /  70  10  10   0
BTR  70  49  65  45 /  60  10  10   0
ASD  74  53  66  47 / 100  10  10   0
MSY  73  55  66  54 / 100  10  10   0
GPT  74  55  65  50 / 100  20  10   0
PQL  76  56  66  45 / 100  20  10   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory until 1 PM CDT this afternoon for GMZ530-
     532-534-536-538-550-552-555-570-572.

     Small Craft Advisory until 7 PM CDT this evening for GMZ557-575-
     577.

MS...None.
GM...Small Craft Advisory until 1 PM CDT this afternoon for GMZ532-
     534-536-538-550-552-555-570-572.

     Small Craft Advisory until 7 PM CDT this evening for GMZ575-577.

&&
Hazardous weather outlook, Oct 31, 9:42 PM CDT, 7 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
942 PM CDT Wed Oct 31 2018

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-011445-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
942 PM CDT Wed Oct 31 2018

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Tonight

Widespread strong to severe thunderstorms will be expected
tonight across most of southeast Louisiana and south Mississippi,
starting in areas near and north and west of metro Baton Rouge
between 11 pm and 3 am, and spreading southeast to metro New
Orleans possibly extreme coastal southeast Louisiana and much of
coastal Mississippi by 7 am. A squall line of thunderstorms will
race east and likely produce strong to damaging straight line
winds in excess of 50 to 60 mph. In addition, some storms along
the squall line and out ahead of the line may produce large hail
and isolated tornadoes, some of which may be strong or long
tracked. Additionally, heavy rainfall will deliver localized flash
flooding.

Hazardous wave conditions to small craft due to stronger winds
are expected across most of the marine area including the tidal
lakes, sounds and coastal waters.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Expect a continued risk of strong to severe thunderstorms early
Thursday across extreme southeast Louisiana and southeast
Mississippi. All modes of severe weather will persist with
damaging straight line winds, hail, and isolated tornadoes.
Locally heavy rainfall may also deliver localized flash flooding.

A small craft advisory for stronger winds and hazardous seas to
small craft will remain in effect for much of Thursday across most
of the coastal waters.

No additional threats of severe or hazardous weather are expected
through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be required later tonight and Thursday
morning.

TD

In the hours before

Special weather statement, Nov 1, 3:31 AM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service New Orleans LA
331 AM CDT THU NOV 1 2018

LAZ040-046-049-050-056>059-065-066-072-010900-
Lower Terrebonne-Livingston-Iberville-Ascension-Upper
Terrebonne-Southern Tangipahoa-Assumption-St. John The Baptist-Upper
Lafourche-St. Tammany-St. James-
331 AM CDT THU NOV 1 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ST. JOHN THE
BAPTIST...ASCENSION...ST. JAMES...SOUTHWESTERN ST. TAMMANY...
NORTHWESTERN TERREBONNE...SOUTHERN LIVINGSTON...SOUTHEASTERN
IBERVILLE...SOUTHERN TANGIPAHOA...NORTHWESTERN LAFOURCHE AND
ASSUMPTION PARISHES...

At 331 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Livingston to 6 miles north of
Pierre Part to near Ellerslie. Movement was east at 55 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Thibodaux, Gonzales, Donaldsonville, Napoleonville, Reserve, Laplace,
St. Gabriel, Ponchatoula, Gramercy, Lutcher, White Castle, Sorrento,
French Settlement, Madisonville, Port Vincent, Springfield,
Schriever, Geismer, Garyville and Supreme.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

A Tornado Watch remains in effect until 700 AM CDT for southeastern
Louisiana.

LAT...LON 3034 9093 3034 9090 3046 9079 3039 9010
      3037 9013 3038 9023 3017 9043 3005 9061
      2950 9087 2954 9125 2960 9119 2959 9116
      2963 9108 2965 9111 2981 9110 2986 9120
      2997 9126 3004 9122 3003 9124 3006 9128
TIME...MOT...LOC 0831Z 270DEG 48KT 3044 9077 3006 9123 2964 9142

32
Special weather statement, Nov 1, 3:34 AM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service New Orleans LA
334 AM CDT THU NOV 1 2018

LAZ037-039-040-071-072-MSZ070-071-010900-
Washington-St. Helena-Northern Tangipahoa-Southern Tangipahoa-St.
Tammany-Pike-Walthall-
334 AM CDT THU NOV 1 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ST.
HELENA...NORTHWESTERN ST. TAMMANY...TANGIPAHOA AND WESTERN WASHINGTON
PARISHES...SOUTHWESTERN WALTHALL AND SOUTHERN PIKE COUNTIES...

At 334 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Bogue Chitto to near Kentwood.
Movement was east at 35 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Hammond, Franklinton, Amite, Ponchatoula, Amite City, Kentwood,
Independence, Roseland, Folsom, Sun, Osyka, Enon, Mount Herman,
Wilmer, Natalbany, Robert, Tangipahoa and Tickfaw.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

A Tornado Watch remains in effect until 700 AM CDT for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3113 9019 3059 8990 3041 9052 3100 9065
      3100 9055 3103 9054
TIME...MOT...LOC 0834Z 267DEG 31KT 3142 9051 3097 9056

32
Special weather statement, Nov 1, 3:48 AM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service New Orleans LA
348 AM CDT THU NOV 1 2018

LAZ039-071-MSZ070-071-010915-
Washington-Northern Tangipahoa-Pike-Walthall-
348 AM CDT THU NOV 1 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL
TANGIPAHOA AND NORTHWESTERN WASHINGTON PARISHES...WALTHALL AND PIKE
COUNTIES...

At 347 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Ruth to near Osyka. Movement was
east at 40 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Mccomb, Magnolia, Tylertown and Salem.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

A Tornado Watch remains in effect until 700 AM CDT for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3135 9009 3133 9008 3134 9004 3128 9004
      3098 9006 3097 9046 3135 9044
TIME...MOT...LOC 0847Z 271DEG 35KT 3137 9038 3099 9040

32
Special weather statement, Nov 1, 4:05 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service New Orleans LA
405 AM CDT THU NOV 1 2018

LAZ049-050-056>061-065-066-072-010930-
Lower Terrebonne-St. Charles-Livingston-Ascension-Upper
Terrebonne-Southern Tangipahoa-Assumption-St. John The Baptist-Upper
Lafourche-St. James-Upper Jefferson-
405 AM CDT THU NOV 1 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ST. JOHN THE BAPTIST...
EAST CENTRAL ASCENSION...ST. JAMES...NORTHWESTERN ST. CHARLES...
NORTHWESTERN TERREBONNE...SOUTHEASTERN LIVINGSTON...SOUTHEASTERN
TANGIPAHOA...NORTHWESTERN LAFOURCHE...NORTHWESTERN JEFFERSON AND
SOUTHEASTERN ASSUMPTION PARISHES...

At 404 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles east of Whitehall to 10 miles
south of Bayou Vista. Movement was east at 65 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Houma, Thibodaux, Reserve, Hahnville, Laplace, Gramercy, Lutcher,
Mathews, Schriever, Montz, Luling, Garyville, Boutte, Supreme,
Raceland, Chackbay, Destrehan, Bayou Cane, St. Rose and Killona.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

A Tornado Watch remains in effect until 700 AM CDT for southeastern
Louisiana.

LAT...LON 2954 9127 2960 9119 2963 9108 2977 9110
      3031 9059 3033 9052 3030 9056 3019 9060
      3017 9057 3018 9047 3028 9040 3034 9047
      3039 9024 3029 9030 3019 9043 3012 9043
      3006 9038 3003 9022 2956 9066 2948 9128
TIME...MOT...LOC 0904Z 257DEG 58KT 3027 9059 2954 9127

32
Special weather statement, Nov 1, 4:39 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service New Orleans LA
439 AM CDT THU NOV 1 2018

LAZ058>065-011030-
Orleans LA-Upper St. Bernard LA-St. Charles LA-Upper Terrebonne LA-
St. John The Baptist LA-Upper Lafourche LA-Upper Plaquemines LA-
Upper Jefferson LA-
439 AM CDT THU NOV 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ST. JOHN THE
BAPTIST...WEST CENTRAL ST. BERNARD...ST. CHARLES...ORLEANS...
NORTHWESTERN LAFOURCHE...NORTHWESTERN JEFFERSON AND NORTHWESTERN
PLAQUEMINES PARISHES UNTIL 530 AM CDT...

At 439 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Laplace to near Thibodaux.
Movement was southeast at 40 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
New Orleans, Thibodaux, Chalmette, Avondale, Metairie, Hahnville,
Laplace, Marrero, Harvey, East New Orleans, Timberlane, Belle Chasse,
Jefferson, Gretna, Harahan, Westwego, Jean Lafitte, Montz, Luling and
River Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 700 AM CDT for southeastern
Louisiana.

LAT...LON 2975 9086 2990 9069 2989 9067 2992 9066
      3012 9043 3006 9037 3002 9011 3003 9003
      3006 9003 3004 9002 3006 8997 3015 8988
      3015 8985 3011 8985 3010 8982 3014 8975
      3014 8972 2971 9014
TIME...MOT...LOC 0939Z 314DEG 33KT 3010 9036 2976 9076

KLG
Special weather statement, Nov 1, 4:47 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service New Orleans LA
447 AM CDT THU NOV 1 2018

LAZ059>061-065>067-011015-
Lower Terrebonne-St. Charles-Upper Terrebonne-Lower Lafourche-Upper
Lafourche-Upper Jefferson-
447 AM CDT THU NOV 1 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL ST. CHARLES...
TERREBONNE...CENTRAL LAFOURCHE AND WEST CENTRAL JEFFERSON PARISHES...

At 447 AM CDT, a strong thunderstorm was located 11 miles northwest
of Dulac, or 12 miles southwest of Houma, moving east at 35 mph.

Winds in excess of 30 to 40 mph and pea size hail are possible with
this storm.

Locations impacted include...
Houma, Cut Off, Galliano, Larose, Lockport, Mathews, Schriever, Gray,
Chauvin, Dulac, Raceland, Montegut, Bayou Cane, Cocodrie, Tambour Bay
Buoy and Lumcon Center Buoy.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 2910 9085 2924 9125 2933 9117 2925 9113
      2926 9112 2936 9116 2976 9087 2971 9012
      2924 9039 2930 9040 2934 9045 2928 9058
      2922 9056 2922 9053 2921 9054 2922 9064
      2914 9065 2909 9086
TIME...MOT...LOC 0947Z 250DEG 32KT 2945 9086

KLG

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 1:31 AM CDTSevere Thunderstorm WarningLIXWilkinson59 min
Nov 1, 2:32 AM CDTSpecial Weather StatementLIXAmite28 min
Nov 1, 2:56 AM CDTSevere Thunderstorm WarningLIXWalthall34 min
Nov 1, 3:05 AM CDTSevere Thunderstorm WarningLIXAmite, Pike25 min
Nov 1, 3:08 AM CDTSpecial Weather StatementLIXAmite37 min
Nov 1, 3:38 AM CDTTornado WarningLIXPearl River, Walthall37 min
Nov 1, 3:48 AM CDTSpecial Weather StatementLIXPike, Walthall27 min
Nov 1, 4:22 AM CDTSevere Thunderstorm WarningLIXPearl River38 min
Nov 1, 4:25 AM CDTSevere Thunderstorm WarningLIXPearl River35 min
Nov 1, 4:27 AM CDTTornado WarningLIXPearl River15 min
Nov 1, 4:53 AM CDTSevere Thunderstorm WarningLIXPearl River37 min
Nov 1, 4:54 AM CDTSevere Thunderstorm WarningLIXHancock, Harrison, Pearl River36 min
Nov 1, 5:28 AM CDTSevere Thunderstorm WarningLIXHancock, Harrison32 min
Nov 1, 5:39 AM CDTAreal Flood AdvisoryLIXPearl River3 hr
Nov 1, 5:42 AM CDTSpecial Weather StatementLIXHancock18 min
Nov 1, 5:45 AM CDTSevere Thunderstorm WarningLIXHancock, Harrison17 min
Nov 1, 5:57 AM CDTTornado WarningLIXHarrison, Jackson33 min
Nov 1, 6:00 AM CDTSevere Thunderstorm WarningLIXHarrison, Jackson30 min
Nov 1, 6:24 AM CDTSevere Thunderstorm WarningLIXJackson36 min
Nov 1, 6:25 AM CDTSevere Thunderstorm WarningLIXJackson35 min
Nov 1, 6:48 AM CDTTornado Warning Tornado observedLIXJackson27 min

Nearby

Tornado Warnings in Mississippi, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.